# SDR SWAA020347

- Difficulty date: February 14, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 51,386 hours, 45,557 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Loose
- Location: Aft Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LOOSE FASTENER, AT AFT SVC DOOR EMERGENCY EVAC SLIDE ATTACH BRACKET.  SECURED BRACKET PER MM.
